# SDR DL72L991537

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED INSIDE NR 4 L/E SLAT INBD SIDE OF ACTUATOR ATTACH POINT.  REMOVED DAMAGED AREA FABRICATED DOUBLER AND REPLACEMENT CLIP PER M/M 57-54-00 FIG 809.  TREAT AND PAINTED.  OK TO INSTALL.  REPAIRED CRACKED RIB MM 57-40-00 FIG 809.
